# SDR DALA2022031401624

- Difficulty date: March 13, 2022
- Submitted: March 14, 2022
- Operation: Air carrier
- Aircraft: N393DA
- Make and model: Boeing 737832
- Aircraft serial: 30377
- Aircraft time: 69,209 hours, 27,328 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 4943853) DURING INSPECTION FOUND SEAT 3C EMERGENCY LIGHT ON MODULE INOP. SECURED LOOSE CONN CKS GOOD REF B737 AMM 23-51.
